Alert archive / Minnesota / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 124, NWS Duluth, MN
NWS Duluth, MN issued this severe thunderstorm warning at Jul 22, 2012, 7:10 PM CDT for Itasca County, Minnesota. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 22, 2012, 7:10 PM CDT (00:10 UTC)
- Expired
- Jul 22, 2012, 7:33 PM CDT
- In force
- 23 min
- Issued by
- NWS Duluth, MN
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Itasca County, MN
The radar
The Duluth radar (KDLH), 128 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 22, 3:25 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 0.2 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1588 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 1243 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 218 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 5.6
The text
As transmitted, in the capitals the NWS used until 2016.
461
WUUS53 KDLH 230010
SVRDLH
MNC061-230045-
/O.NEW.KDLH.SV.W.0124.120723T0010Z-120723T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DULUTH MN
710 PM CDT SUN JUL 22 2012
THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL ITASCA COUNTY IN NORTH CENTRAL MINNESOTA...
* UNTIL 745 PM CDT
* AT 705 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR TALMOON...OR 28 MILES NORTH OF GRAND RAPIDS...AND
MOVING EAST AT 50 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
GUNN LAKE AROUND 715 PM CDT.
ROUND LAKE AND BALSAM LAKE AROUND 725 PM CDT.
BEAR LAKE AROUND 730 PM CDT.
BUCK LAKE AROUND 735 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4774 9386 4777 9309 4772 9309 4772 9307
4736 9307 4747 9389
TIME...MOT...LOC 0010Z 274DEG 44KT 4761 9364
WIND...HAIL 60MPH 1.50IN
$$
BERDES2 follow-up statements
731
WWUS53 KDLH 230024
SVSDLH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
724 PM CDT SUN JUL 22 2012
MNC061-230045-
/O.CON.KDLH.SV.W.0124.000000T0000Z-120723T0045Z/
ITASCA MN-
724 PM CDT SUN JUL 22 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
ITASCA COUNTY UNTIL 745 PM CDT...
AT 719 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 9 MILES EAST OF MARCELL...OR 26 MILES NORTH OF
GRAND RAPIDS...MOVING EAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
NASHWAUK...STONY BROOK...KEEWATIN...ROUND LAKE...BEAR LAKE AND BUCK
LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4746 9365 4773 9363 4776 9309 4772 9309
4772 9308 4771 9308 4771 9307 4736 9307
4737 9315
TIME...MOT...LOC 0024Z 274DEG 44KT 4760 9341
WIND...HAIL <50MPH 1.00IN
$$
BERDES680
WWUS53 KDLH 230033
SVSDLH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
733 PM CDT SUN JUL 22 2012
MNC061-230043-
/O.CAN.KDLH.SV.W.0124.000000T0000Z-120723T0045Z/
ITASCA MN-
733 PM CDT SUN JUL 22 2012
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ITASCA COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THIS THUNDERSTORM.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM CDT.
LAT...LON 4746 9365 4773 9363 4776 9309 4772 9309
4772 9308 4771 9308 4771 9307 4736 9307
4737 9315
TIME...MOT...LOC 0033Z 274DEG 44KT 4759 9325
$$
BERDESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 6:29 PM CDT, 41 minutes earlier.
Area forecast discussion, Jul 22, 6:29 PM CDT, 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DULUTH MN 629 PM CDT SUN JUL 22 2012 .AVIATION...00Z TAFS. LINE OF THUNDERSTORMS EXTENDING FROM CQM TO NEAR EVM AND HIB SWWD TO BJI. EXPECT THE STORMS TO GRADUALLY MOVE SEWD THROUGH THE TERMINALS THROUGH 06Z BEFORE DISSIPATING. IN THE VCNTY OF THE STORMS...GUSTY WINDS...FREQUENT LIGHTNING AND HEAVY RAIN ARE POSSIBLE. CIGS WILL BE VFR...BUT VSBYS MAY DROP INTO THE MVFR RANGE IN HEAVIER RAIN. AFTER 06Z...SKC. && .PREV DISCUSSION... /ISSUED 344 PM CDT SUN JUL 22 2012/ SHORT TERM...TONIGHT THROUGH MONDAY NIGHT LOW PRESSURE OVER SOUTHWESTERN ONTARIO AND A TRAILING COLD FRONT RUNNING THROUGH NORTHWESTERN MINNESOTA WILL BE THE MAIN FOCUS FOR THE DEVELOPMENT OF SHOWER AND THUNDERSTORM ACTIVITY THIS EVENING AND EARLY TONIGHT. MLCAPE VALUES OF OVER 3000 J/KG WITH 40 KNOTS OF BULK SHEAR WILL LEAD TO THE POSSIBILITY OF A FEW SEVERE THUNDERSTORMS. IN ADDITION TO A SEVERE THUNDERSTORM WATCH ISSUED FOR THE NORTHWESTERN PORTION OF THE FORECAST AREA...SPC HAS THE NORTHERN TWO THIRDS OF OUR FORECAST AREA UNDER A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH THE MAIN THREAT BEING LARGE HAIL AND HIGH WINDS. THE SHOWERS AND THUNDERSTORMS WILL MOVE OUT OF THE FORECAST AREA BY MIDNIGHT AS HIGH PRESSURE WILL BEGIN TO BUILD IN FROM SOUTHERN SASKATCHEWAN BEHIND THE COLD FRONT. THE HIGH WILL MOVE OVER SOUTHERN MANITOBA AND NORTHERN NORTH DAKOTA DURING THE DAY ON MONDAY ALLOWING FOR DRY AND MILD WEATHER CONDITIONS FOR THE NORTHLAND. HIGHS ON MONDAY WILL RANGE FROM THE LOWER 80S NORTH TO THE UPPER 80S SOUTH. A WAVE OF LOW PRESSURE OVER THE CENTRAL PLAINS WILL RIDE ALONG A STATIONARY FRONT OVER SOUTHERN MINNESOTA ON MONDAY NIGHT THAT BRING A SLIGHT CHANCE OF A SHOWER AND THUNDERSTORM TO THE SOUTHERN PART OF THE ST. CROIX RIVER VALLEY. LONG TERM...TUESDAY THROUGH SUNDAY. A MORE UNSETTLED PATTERN IS EXPECTED FOR THE EXTENDED FORECAST PERIOD AS THE FLOW ALOFT BECOMES MORE PROGRESSIVE...BRINGING A SERIES OF SHORTWAVES ACROSS THE UPPER MIDWEST TUESDAY THROUGH THURSDAY. HIGH PRESSURE WITH DRIER CONDITIONS WILL RETURN TO THE NORTHLAND FOR FRIDAY AND SATURDAY. && .POINT TEMPS/POPS... DLH 67 84 62 80 / 30 0 0 10 INL 63 82 55 83 / 30 0 0 10 BRD 69 87 64 84 / 20 0 10 10 HYR 68 87 60 86 / 10 0 10 10 ASX 68 85 62 81 / 10 0 0 10 && .DLH WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. LS...NONE. && AVIATION...GSF
Hazardous weather outlook, Jul 22, 3:23 PM CDT, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DULUTH MN 323 PM CDT SUN JUL 22 2012 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-232030- KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE- SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 323 PM CDT SUN JUL 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS NORTH CENTRAL AND NORTHEAST MINNESOTA LATE THIS AFTERNOON INTO THIS EVENING. A FEW OF THESE STORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE. THE MAIN SEVERE WEATHER THREAT WILL BE LARGE HAIL AND HIGH WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE ARE CHANCES FOR THUNDERSTORMS TUESDAY NIGHT THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. LSZ121-140>148-232030- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 323 PM CDT SUN JUL 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE FOR WESTERN LAKE SUPERIOR THIS EVENING. A FEW OF THESE STORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE ARE CHANCES FOR THUNDERSTORMS TUESDAY NIGHT THROUGH FRIDAY. KK MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS: HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)
In the hours before
Local storm report, Jul 22, 6:13 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
613 PM CDT SUN JUL 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM HAIL 10 N CHISHOLM 47.63N 92.88W
07/22/2012 E0.50 INCH ST. LOUIS MN TRAINED SPOTTER
PEA TO MARBLE STURGEON TOWNSHIP
&&
SCWSpecial weather statement, Jul 22, 6:18 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
618 PM CDT SUN JUL 22 2012
MNZ018-025-222330-
NORTH CASS-NORTH ITASCA-
618 PM CDT SUN JUL 22 2012
...STRONG THUNDERSTORM ENTERING NORTHWESTERN ITASCA COUNTY...
AT 617 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES WEST OF ROSY...MOVING EAST AT 40 MPH.
THIS STORM IS CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND
GUSTS UP TO 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF
HEAVY DOWNPOURS...
* THE THUNDERSTORM WILL BE NEAR...
ROSY BY 630 PM...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4773 9393 4745 9409 4752 9443 4774 9443
4775 9443
KKSpecial weather statement, Jul 22, 6:32 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 632 PM CDT SUN JUL 22 2012 MNZ018-025-026-230000- NORTH CASS-NORTH ITASCA-SOUTH ITASCA- 632 PM CDT SUN JUL 22 2012 ...STRONG THUNDERSTORM OVER NORTHWESTERN ITASCA COUNTY... AT 629 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES WEST OF ROSY...MOVING EAST AT 40 MPH. THIS STORM IS CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND GUSTS UP TO 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS... * THE THUNDERSTORM WILL BE NEAR... ROSY BY 635 PM... SQUAW LAKE BY 645 PM... MAX AND OSLUND BY 650 PM... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4765 9398 4745 9405 4752 9443 4771 9443 KK
Special weather statement, Jul 22, 6:44 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 644 PM CDT SUN JUL 22 2012 MNZ019-026-037-230015- CARLTON/SOUTH ST. LOUIS-CENTRAL ST. LOUIS-SOUTH ITASCA- 644 PM CDT SUN JUL 22 2012 ...STRONG WINDS AHEAD OF A LINE OF THUNDERSTORMS... AT 641 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG WINDS AHEAD OF A LINE OF THUNDERSTORMS ALONG A LINE EXTENDING FROM GILBERT TO HIBBING...MOVING SOUTH AT 35 MPH. THIS OUTFLOW BOUNDARY IS CAPABLE OF PRODUCING WIND GUSTS UP TO 50 MPH... LOCATIONS IMPACTED INCLUDE... ZIM... SILICA... MAKINEN... LITTLE SWAN... MURPHY LAKE... MELRUDE... TOIVOLA... PAYNE... KELSEY... ELMER... COTTON... SHAW... MEADOWLANDS... CANYON... WIND DAMAGE WITH THESE STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. LAT...LON 4707 9217 4698 9291 4743 9310 4752 9236 KK
Local storm report, Jul 22, 6:48 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
648 PM CDT SUN JUL 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 PM TSTM WND GST MOUNTAIN IRON 47.53N 92.63W
07/22/2012 E50 MPH ST. LOUIS MN TRAINED SPOTTER
4 INCH TREE BRANCHES DOWN...
&&
SCWSpecial weather statement, Jul 22, 7:04 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
704 PM CDT SUN JUL 22 2012
MNZ018-025-026-230030-
NORTH CASS-NORTH ITASCA-SOUTH ITASCA-
704 PM CDT SUN JUL 22 2012
...STRONG THUNDERSTORMS OVER NORTHERN ITASCA COUNTY...
AT 703 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF STRONG THUNDERSTORMS NEAR DIXON LAKE...MOVING EAST AT 35 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND
GUSTS UP TO 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF
HEAVY DOWNPOURS...
LOCATIONS IMPACTED INCLUDE...
SQUAW LAKE... CUT FOOT SIOUX LAKE...
WIRT... OSLUND... MAX...
SAND LAKE... INGER... BOWSTRING LAKE...
TALMOON... SPRING LAKE... JESSIE LAKE...
BOWSTRING...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4774 9437 4774 9357 4731 9375 4756 9443
4760 9443
KKThe office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 7:04 PM CDT | Special Weather Statement | DLH | Itasca | 26 min |
| Jul 22, 7:14 PM CDT | Severe Thunderstorm Warning | DLH | Saint Louis | 31 min |
| Jul 22, 7:22 PM CDT | Special Weather Statement | DLH | Saint Louis | 23 min |
| Jul 22, 7:28 PM CDT | Severe Thunderstorm Warning | DLH | Saint Louis | 35 min |
| Jul 22, 7:40 PM CDT | Severe Thunderstorm Warning | DLH | Lake, Saint Louis | 50 min |
| Jul 22, 7:58 PM CDT | Special Weather Statement | DLH | Saint Louis | 47 min |
| Jul 22, 8:11 PM CDT | Special Marine Warning | DLH | 26 min | |
| Jul 22, 8:26 PM CDT | Special Weather Statement | DLH | Lake | 34 min |
| Jul 22, 8:44 PM CDT | Severe Thunderstorm Warning | DLH | Saint Louis | 24 min |
| Jul 22, 9:03 PM CDT | Special Weather Statement | DLH | 27 min | |
| Jul 22, 9:20 PM CDT | Special Weather Statement | DLH | Lake | 40 min |
| Jul 22, 9:23 PM CDT | Special Weather Statement | DLH | Lake | 37 min |
| Jul 22, 10:04 PM CDT | Special Weather Statement | DLH | Lake | 26 min |
| Jul 22, 10:13 PM CDT | Special Weather Statement | DLH | Lake | 32 min |
| Jul 22, 10:41 PM CDT | Special Weather Statement | DLH | Lake | 34 min |
| Jul 22, 10:45 PM CDT | Special Weather Statement | DLH | Cook, Lake | 45 min |
| Jul 22, 11:18 PM CDT | Special Weather Statement | DLH | Lake | 27 min |
| Jul 22, 11:22 PM CDT | Special Weather Statement | DLH | Lake | 23 min |
| Jul 22, 11:26 PM CDT | Special Weather Statement | DLH | Cook | 34 min |
| Jul 23, 12:06 AM CDT | Special Weather Statement | DLH | Cook | 24 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.